# SDR DALA2024011200532

- Difficulty date: January 7, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 WORN IB SERVO CONTROL ACTUATOR ELEVATOR BEARING ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: R/R I/B ELEVATOR SERVO CONTROL OF ELEVATOR RH P/N:31075-840 S/N:34009 PER A321 AMM 27-34-51-000-001-A. DELTA P/N: 32-2730-9-0006. (0144528)
